# SDR SWAA2023061959578

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - L2 DOOR FWD ASSIST HANDLE LOOSE.<[01] ADJUSTED L2 DOOR FWD ASSIST HANDLE. REF B737AMM. 52-13-31-400-802;[02] VERIFIED STEP #1.
